# SDR ASAA9610118

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Plate
- Part number: 507945178
- Condition: Lack Of Lube
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 64 - CREW REPORTED, L-1 DOOR HARD TO CLOSE.  CLEANED AND LUBED HINGE PLATE BEARING SURFACE.  INSPECTED DOOR, NO DEFECTS FOUND.  DOOR OPERATED NORMALLY.  (M)
